×

Log del Pezzo surfaces of rank one containing the affine plane. (English) Zbl 1419.14056

Summary: Let \(X\) be a log del Pezzo surface of rank one. In [Nihonkai Math. J. 12, No. 2, 165–195; appendix A: 185–186; appendix B: 186–189; appendix C 189–193 (2001; Zbl 1031.14020)], the first author determined the possible singularity type of \(X\) when \(X\) contains the affine plane as a Zariski open subset. In this paper, we prove that, if \(X\) contains a non-cyclic quotient singular point and its singularity type is one of the list of [loc. cit., Appendix C], then it contains the affine plane as a Zariski open subset.

MSC:

14J26 Rational and ruled surfaces
14J17 Singularities of surfaces or higher-dimensional varieties

Citations:

Zbl 1031.14020
PDF BibTeX XML Cite
Full Text: Euclid

References:

[1] M. Artin, Some numerical criteria for contractability of curves on algebraic surfaces, Amer. J. Math. 84 (1962), 485-496. · Zbl 0105.14404
[2] M. Artin, On isolated rational singularities of surfaces, Amer. J. Math. 88 (1966), 129-136. · Zbl 0142.18602
[3] E. Brieskorn, Rationale Singularitäten komplexer Flächen, Invent. Math. 4 (1968), 336-358. · Zbl 0219.14003
[4] A. Fujiki, R. Kobayashi and S. Lu, On the fundamental group of certain open normal surfaces, Saitama Math. J. 11 (1993), 15-20. · Zbl 0798.14009
[5] R. V. Gurjar and D.-Q. Zhang, \(\pi_1\) of smooth points of a log del Pezzo surface is finite. I, J. Math. Sci. Univ. Tokyo 1 (1994), 137-180. · Zbl 0841.14017
[6] R. V. Gurjar and D.-Q. Zhang, \(\pi_1\) of smooth points of a log del Pezzo surface is finite. II, J. Math. Sci. Univ. Tokyo 2 (1995), 165-196. · Zbl 0847.14021
[7] H. Kojima, Logarithmic del Pezzo surfaces of rank one with unique singular points, Japan. J. Math. 25 (1999), 343-375. · Zbl 0958.14022
[8] H. Kojima, Minimal singular compactifications of the affine plane, Nihonkai Math. J. 12 (2001), 165-195.
[9] H. Kojima and T. Takahashi, Notes on minimal compactifications of the affine plane, Ann. Mat. Pura Appl. 188 (2009), 153-169. · Zbl 1203.14041
[10] H. Kojima and T. Takahashi, Normal del Pezzo surfaces of rank one with log canonical singularities, J. Algebra 360 (2012), 53-70. · Zbl 1259.14041
[11] M. Miyanishi, Singularities of normal affine surfaces containing cylinderlike open sets, J. Algebra 68 (1981), 268-275, · Zbl 0462.14012
[12] M. Miyanishi, Non-complete algebraic surfaces, Lecture Notes in Mathematics, No. 857, Berlin-Heiderberg-New York, Springer, 1981. · Zbl 0456.14018
[13] M. Miyanishi, Open algebraic surfaces, CRM Monograph Series 12, American Mathematical Society, Providence, RI, 2001.
[14] D.-Q. Zhang, Logarithmic del Pezzo surfaces of rank one with contractible boundaries, Osaka J. Math. 25 (1988), 461-497. · Zbl 0736.14016
[15] D.-Q. Zhang, Logarithmic del Pezzo surfaces with rational double and triple singular points, Tohoku Math. J. 41 (1989), 399-452. · Zbl 0666.14017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.